# SDR C77A20171127001

- Difficulty date: November 27, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N617CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000210
- Aircraft time: 26,724 hours, 15,425 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 17085492403
- Condition: Corroded
- Location: Cargo Door
- Part time: 26,724 hours, 15,425 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION HAS BEEN FOUND ON THE AFT CARGO DOORWAY FWD FITTING,  CENTER FITTING, AND AFT FITTING DURING A BASIC CHECK. REPLACEED THE FITTINGS IAW DRAWINGS AND SRM 51 PROCEDURES. MAJOR REPAIR.
